# SDR CA160226004

- Difficulty date: February 15, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 17,123 hours
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Condition: Faulty
- Location: Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN)  PROPELLER DE-ICE CAUTION LIGHT DURING TAKE-OFF ROLL AT 10 KIAS, ABORTED TAKE-OFF.   FIM 30-61-00-814 AND 30-61-00-810-815 C/O FOUND BRUSH BLOCK ASSY FAULTY WITH HIGH RESISTANCE INTERNALLY. BRUSH BLOCK ASSEMBLY REPLACED IAW 30-61-00-400-801.
